# SDR 06222005

- Difficulty date: June 22, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 24,309 hours, 29,582 cycles
- Engine: Ge CT79B
- Engine time: 18,360 hours, 19,533 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6120 · Propeller Controlling System
- Part: Gearbox
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT PROPELLER FEATHERED DURING TAKEOFF ROLL.
